# SDR USAA20110509SB073

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - CREW REPORTED THE AFT GALLEY FLASHLIGHT RED LIGHT WAS NOT FLASHING.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY FLASHLIGHT.  OPS CHECK GOOD.
